# SDR 2008UALA03923

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 59,416 hours, 32,864 cycles
- Engine: Cfmint CFM563C
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

700 PSI ON COCKPIT O2 GAUGE.  PLS CHECK DIRECT GAUGE ON BOTTLE AND CONTACT SAM.
